Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2000, Number 7, Pages 77–80 (Mi ivm796)  

Brief communications

A probabilistic representation of the solution of a hyperbolic equation of mass transport with a convective term

A. F. Kryuchkov, V. A. Sirenek

State Technological Institute of St. Petersburg

Full text: PDF file (131 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2000, 44:7, 73–76

Bibliographic databases:
UDC: 517.958:519.2
Received: 08.07.1996
Revised: 12.11.1999

Citation: A. F. Kryuchkov, V. A. Sirenek, “A probabilistic representation of the solution of a hyperbolic equation of mass transport with a convective term”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, no. 7, 77–80; Russian Math. (Iz. VUZ), 44:7 (2000), 73–76

Citation in format AMSBIB
\Bibitem{KrySir00}
\by A.~F.~Kryuchkov, V.~A.~Sirenek
\paper A~probabilistic representation of the solution of a~hyperbolic equation of mass transport with a~convective term
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2000
\issue 7
\pages 77--80
\mathnet{http://mi.mathnet.ru/ivm796}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1803996}
\zmath{https://zbmath.org/?q=an:0998.35059}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2000
\vol 44
\issue 7
\pages 73--76


Linking options:
  • http://mi.mathnet.ru/eng/ivm796
  • http://mi.mathnet.ru/eng/ivm/y2000/i7/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:182
    Full text:48
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022